Found 417 results
[ Author(Asc)] Title Type Year
Filters: First Letter Of Last Name is A  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
[2016-27] Azevedo D, Freitas AC, Freitas JM, Rodrigues FB. Extreme Value Laws for dynamical systems with countable extremal sets .Edit
Azevedo A, Machiavelo A. A large-denominator problem. Bol. Soc. Port. Mat.. 2012:9-12.Edit
Azevedo D, Freitas AC, Freitas JM, Rodrigues FB. Clustering of extreme events created by multiple correlated maxima. Phys. D. 2016;315:33-48.Edit
Azevedo D, Freitas AC, Freitas JM, Rodrigues FB. Extreme value laws for dynamical systems with countable extremal sets. J. Stat. Phys.. 2017;167:1244-1261.Edit
Azenhas O, Guedes de Oliveira A. Interview with Francesco Brenti, Christian Krattenthaler and Vic Reiner 2013.Edit
Aytaç H, Freitas JM, Vaienti S. Laws of rare events for deterministic and random dynamical systems. Trans. Amer. Math. Soc.. 2015;367:8229-8278.Edit
Auinger K., Oliveira LA. On the variety of strict pseudosemilattices. Studia Sci. Math. Hungar.. 2013;50:207-241.Edit
Assi A, García-Sánchez PA. Algorithms for curves with one place at infinity. J. Symbolic Comput.. 2016;74:475-492.Edit
Assi A, García-Sánchez PA. Numerical semigroups and applications. Vol 1 Springer, [Cham] 2016.Edit
Assi A, García-Sánchez PA. Constructing the set of complete intersection numerical semigroups with a given Frobenius number. Appl. Algebra Engrg. Comm. Comput.. 2013;24:133-148.Edit
Assi A, García-Sánchez PA, Ojeda I. Frobenius vectors, Hilbert series and gluings of affine semigroups. J. Commut. Algebra. 2015;7:317-335.Edit
Assi A, García-Sánchez PA, Micale V.. Bases of subalgebras of $\BbbK[\![x]\!]$ and $\BbbK[x]$. J. Symbolic Comput.. 2017;79:4-22.Edit
[2005-21] Araújo V. Random Dynamical Systems .Edit
Araújo V, Silva PV. Holder conditions for endomorphisms of hyperbolic groups. Comm. Algebra. 2016;44(10):4483-4503.Edit
[2004-41] Araújo V, Pacifico MJ. Physical measures for infinite-modal maps .Edit
[2006-29] Araújo V. Large deviations for semiflows over a non-uniformly expanding base .Edit
[2014-14] Araújo V, Silva PV. Geometric characterizations of virtually free groups .Edit
[2004-26] Araújo V, Pacifico MJ. Statistical stability of saddle-node arcs .Edit
[2005-9] Araújo I, Ruskuc N., Silva PV. Presentations for inverse subsemigroups with finite complement .Edit
Araújo V, Silva PV. Geometric characterizations of virtually free groups. J. Algebra Appl.. 2017;16(9):1750180.Edit
[2008-2] Araújo V, Bessa M. Dominated splitting and zero volume for incompressible three-flows .Edit
[2006-5] Araújo V, Pacifico MJ. Large deviations for non-uniformly expanding maps .Edit
[2004-37] Araújo V. Semicontinuity of entropy, existence of equilibrium states and of physical measures .Edit
[2014-5] Araújo V, Silva PV, Sykiotis M. Finiteness results for subgroups of finite extensions .Edit
[2004-13] Araújo V. Non-zero Lyaouniv exponents, no sign changes and axiom A .Edit


Error | CMUP


The website encountered an unexpected error. Please try again later.